MONOTONICITY OF POWER FUNCTIONS OF SOME TESTS OF INDEPENDENCE BETWEEN 2 SETS OF VARIATES

被引:20
作者
ANDERSON, TW
GUPTA, SD
机构
来源
ANNALS OF MATHEMATICAL STATISTICS | 1964年 / 35卷 / 01期
关键词
D O I
10.1214/aoms/1177703743
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:206 / &
相关论文
共 5 条
[1]  
Anderson T. W., 1964, ANN MATH STAT, V35, P200
[2]  
Anderson T.W, 1958, INTRODUCTION MULTIVA
[3]  
[Anonymous], 1957, SOME ASPECTS MULTIVA
[4]   ON MONOTONIC CHARACTER OF POWER FUNCTIONS OF 2 MULTIVARIATE TESTS [J].
ROY, SN ;
MIKHAIL, WF .
ANNALS OF MATHEMATICAL STATISTICS, 1961, 32 :1145-&
[5]  
[No title captured]